# SDR USAABB01023

- Difficulty date: May 15, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 13, 18 AND 33.  MAINTENANCE REPLACED THE BATTERIES.  (M)
